MathSciNet Relay Station
MathSciNet bibliographic data
MR1416728 (97k:20078) 20G20 (20D99)
Cohen, Arjeh M.; Wales, David B. Finite subgroups of $F\sb 4({\bf C})$ and $E\sb 6({\bf C})$. Proc. London Math. Soc. (3) 74 (1997), no. 1, 105–150.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement